# SDR TAOA069609

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65176768
- Condition: Cracked
- Location: Rt Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6530 - DCA-LGA - FOUND ON L/S CHECK, NOSE GEAR RIGHT TRUNNION FITTING CRACKED THREE INCHES AT FWD RADIUS.  REPLACED RIGHT TRUNNION FITTING PER SRM 51-30-2.  RII ACCOMPLISHED.  (M)
